# SDR ASAA2015072912632

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 33,162 hours, 10,104 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: L2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  FOLLOW QRH CHECKLIST 3.3 LIGHT RE-ILLUMINATE.  SWITCH NOW IN OFF POSITION.  ACFT GROUNDED.  FOUND TERMINALS ON THE SENSOR AT THE WINDOW TO BE LOOSE ENOUGH TO BREAK CONNECTION.  MEASURED RESISTANCE WHILE SHAKING DOWN WIRING AND FOUND RESISTANCE TO FLUCTUATE TO OPEN.  TIGHTENED TERMINALS AND VERIFIED SECURE AND NO RESISTANCE FLUCTUATION WHILE SHAKING DOWN. GROUND VERIFICATION GOOD, REF MM 30-41-00.
